MAUDE Adverse Event Report: ENCORE MEDICAL L.P. IMPACTOR; DJO EMPOWR KNEETM, IMPACTOR HANDLE

ENCORE MEDICAL L.P. IMPACTOR; DJO EMPOWR KNEETM, IMPACTOR HANDLE
Catalog Number 800-05-024
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Instrument failure - using handle to impact the femur, the button broke.
 
Additional Manufacturer Narrative
Corrected data: the record has now been determined it is not a reportable event per company assessment.Additional reporting on this event will not be provided.

Brand Name
IMPACTOR
Common Device Name
DJO EMPOWR KNEETM, IMPACTOR HANDLE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin, tx 78758-5445
MDR Report Key11934161
Report Number1644408-2021-00485
Device Sequence Number11809185
Product Code HWA
UDI-Device Identifier00888912408691
UDI-Public(01)00888912408691
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
E241504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number800-05-024
Device Lot Number332158L05
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight118